Minimax problems of uniformly same-order set-valued mappings
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1639-1650
https://doi.org/10.4134/BKMS.2013.50.5.1639
Published online September 1, 2013
Yu Zhang and Shengjie Li
Yunnan University of Finance and Economics, Chongqing University
Abstract : In this paper, a class of set-valued mappings is introduced, which is called uniformly same-order. For this sort of mappings, some minimax problems, in which the minimization and the maximization of set-valued mappings are taken in the sense of vector optimization, are investigated without any hypotheses of convexity.
Keywords : minimax theorem, cone loose saddle point, uniformly same-order mapping, vector optimization
MSC numbers : 49J35, 49K35, 90C47
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd